- March 7, 2013 at 2:58 pm #99884
serenedreamMemberTopics: 9Replies: 84
So I have no one to really ask this, and I apologize if this post is elsewhere. I did search for it and didn’t find what I am looking for.
To note, I have NEVER had a BM issue in the past (I am 25). I have never been constipated either. So, I discovered candida overgrowth back in January after a round of antibiotics for a sinus infection. A week or so later, my digestion seemed different. After the antibiotics, I noticed a change in BMs and digestive issues. I couldn’t lose the 5 lbs I was busting my butt at the gym to lose. My carb diet — even what I thought was healthy carbs like Ezekiel breads, brown rice, baked and sweet potatoes–, antibiotics usage, and birth control pill usage was nail in coffin. I am very aware of my body, so I knew something was wrong almost a week after finishing antibiotics. I got onto the internet to do some research and the rest is history.
Since my self-diagnosis, I have had (maybe) 2-3 what I would call regular BMs with solidity, typical color, etc from what I am used to for 25 years. I have been having daily BMs, but it is usually soft, diarrhea or more liquid-y, sometimes sticky (although lately more diarrhea).
I know diarrhea is a die-off symptom. When talking with my mother, she seemed alarmed and mentioned that its unhealthy to have diarrhea as BM for too long. Is this doctor worthy, or is this typical and/or normal during treatment? I know it’s only been a month in a half. I would love to read input and your story, and if once I start healing my tract, I will be hopeful in gaining solidity and regularity.March 7, 2013 at 5:12 pm #99892
shayfoMemberTopics: 18Replies: 668
It’s not healthy to have diarrhea for a long time, but I think following the diet/protocol is the best way to get to a point where you don’t have it anymore. Since starting treatment about 10 weeks ago, I’ve gone through constipation (which was totally foreign to me previously), then diarrhea, now mostly normal-ish BM’s. I think it’s just a slow process.
I’m sure others will have something to chime in.March 7, 2013 at 5:26 pm #99894
Danny33MemberTopics: 25Replies: 362
I have never had any digestive issues in my life before my long run with anti-biotics 4 years ago.
Constipation and occasional diarrhea are 2 of my worst symptoms. These are very typical candida related symptoms. It does take time to heal a broken digestive system, especially for someone like me who has had candida for 4+ years and a former very un-healthy lifestyle.
Stick with the protocol and listen to your body. Once you have cured your infestation and heal your gut. you can count on going back to your old self.March 7, 2013 at 5:55 pm #99897
shell1226MemberTopics: 8Replies: 71
For years I alternated between constipation and diarrhea. It still happens, but not as often. I move my bowels every morning and 9 out of 10 times, it is normal. I think it does take time to get all of this back in order.
RachelleMarch 7, 2013 at 7:19 pm #99924
rasterParticipantTopics: 104Replies: 6838
Diarrhea is not normal from my experience and I only had it for the first 2-4 weeks while on the protocol and I get it from time to time when I take too much antifungals or magnesium chloride. If you have diarrhea you might have a different type of gut flora imbalance such as h.pylori, SIBO, parasites, etc. However it is on the candida symptoms list and other people have experienced it regularly with the diet.
If you reduce the amount of antifungals you take this should promote better bm’s.
It is something to be concerned about because you likely are not absorbing the food you eat and thus are not getting the energy you need to heal.
The topic ‘A Discussion on BM's (pleasant!)’ is closed to new replies.